TITLE

On Polynomial Projectors That Preserve Homogeneous Partial Differential Equations

AUTHOR(S)
Dinh Dung; Calvi, Jean-Paul; Nguyên Tiên Trung
PUB. DATE
March 2004
SOURCE
Vietnam Journal of Mathematics;Mar2004, Vol. 32 Issue 1, p109
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Gives a characterization of Abel-Gontcharoff projectors as the only Birkhoff polynomial projectors that preserve all homogeneous partial differential equations. Space of interpolation conditions; Concept of pairing of Banach spaces; Discrete functional.
ACCESSION #
14701380

 

Related Articles

  • Existence of Solutions in Some Interpolation Spaces for a Class of Semilinear Evolution Equations with Nonlocal Initial Conditions. Jung-Chan Chang; Hsiang Liu // Journal of Function Spaces & Applications;2013, p1 

    This paper is concerned with the existence of mild and strong solutions for a class of semilinear evolution equations with nonlocal initial conditions. The linear part is assumed to be a (not necessarily densely defined) sectorial operator in a Banach space X. Considering the equations in the...

  • The Average Errors for the Grünwald Interpolation in the Wiener Space. Yingfang Du; Huajie Zhao // Discrete Dynamics in Nature & Society;2009, Special section p1 

    We determine the weakly asymptotically orders for the average errors of the Grünwald interpolation sequences based on the Tchebycheff nodes in the Wiener space. By these results we know that for the Lp-norm (2 ≤ q ≤ 4) approximation, the p-average (1 ≤ p ≤ 4) error of...

  • A general sampling theory in the functional Hilbert space induced by a Hilbert space valued kernel. García, Antonio G.; Portal, Alberto // Journal of Applied Functional Analysis;Jul2008, Vol. 3 Issue 3, p299 

    Let ℍ be a separable Hubert space and Ω a fixed subset of ℝ. Consider an ℍ-valued function K : Ω → ℍ and χ ϵ ℍ. Then, the function ƒχ : Ω → ℂ given by ƒχ(t) := (χ, K(t))ℍ is well-defined. Denote by HK...

  • Estimates of Solutions of the Stokes Equations in S. L. Sobolev Spaces with a Mixed Norm. Solonnikov, V. A. // Journal of Mathematical Sciences;Oct2004, Vol. 123 Issue 6, p4637 

    Estimates of solutions of the evolutionary Stokes and Navier–Stokes equations in a bounded n-dimensional domain are obtained. By using explicit formulas, the structure of these solutions is analyzed in the case of a half-space. Bibliography: 12 titles.

  • Improving the accuracy of interpolated potential energy surfaces by using an analytical zeroth-order potential function. Kawano, Akio; Yin Guo; Thompson, Donald L.; Wagner, Albert F.; Minkoff, Michael // Journal of Chemical Physics;4/8/2004, Vol. 120 Issue 14, p6414 

    We present a method for improving the accuracy and efficiency of interpolation methods, in which an analytical zeroth-order potential-energy surface is employed as a reference surface. To investigate and test the method, we apply it to hydrogen peroxide where there exists an accurate analytical...

  • High-Dimensional Adaptive Sparse Polynomial Interpolation and Applications to Parametric PDEs. Chkifa, Abdellah; Cohen, Albert; Schwab, Christoph // Foundations of Computational Mathematics;Aug2014, Vol. 14 Issue 4, p601 

    We consider the problem of Lagrange polynomial interpolation in high or countably infinite dimension, motivated by the fast computation of solutions to partial differential equations (PDEs) depending on a possibly large number of parameters which result from the application of generalised...

  • Interpolation properties of scales of Banach spaces. Bykov, Yu.; Ovchinnikov, V. // Mathematical Notes;Nov/Dec2006, Vol. 80 Issue 5/6, p761 

    It is shown that any interpolation scales joining weight spaces L p or similar spaces have many remarkable properties. Not only are such scales intrinsically interpolation scales, but an analog of the Arazy-Cwikel theorem describing interpolation spaces between the spaces from the scale is valid.

  • Interpolation and partial differential equations. Maligranda, Lech; Persson, Lars Erik; Wyller, John // Journal of Mathematical Physics;Sep94, Vol. 35 Issue 9, p5035 

    One of the main motivations for developing the theory of interpolation was to apply it to the theory of partial differential equations (PDEs). Nowadays interpolation theory has been developed in an almost unbelievable way {see the bibliography of Maligranda [Interpolation of Operators and...

  • EXISTENCE AND ANALYTICITY OF A PARABOLIC EVOLUTION OPERATOR FOR NONAUTONOMOUS LINEAR EQUATIONS IN BANACH SPACES. MUNHOZ, ANTONIO S.; SOUZA FILHO, ANTONIO C. // Electronic Journal of Differential Equations;2009, Vol. 2009, Special section p1 

    We give conditions for the parabolic evolution operator to be analytic with respect to a coefficient operator. We also show that the solution of a homogeneous parabolic evolution equation is analytic with respect to the coefficient operator and to the initial data. We apply our results to...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics